MathSciNet Relay Station
MathSciNet bibliographic data
MR2577561 34A08 (26A33 34A37)
Mophou, Gisèle M. Existence and uniqueness of mild solutions to impulsive fractional differential equations. Nonlinear Anal. 72 (2010), no. 3-4, 1604–1615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement